author = "John Zobolas and Pedro T. Monteiro and Martin Kuiper and Asmund Flobak",
   title = "Boolean function metrics can assist modelers to check and choose logical rules",
   journal = "Journal of Theoretical Biology",
   volume = 538,
   pages = 111025,
   publisher = "Elsevier",
   year = 2022,
   month = apr,
   BibTexOrigem = "17321 www.Inesc-ID.pt 2023-06-09"

You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!